American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 59 found      Go to page: 1 2

[1] Daniel Pape and Thomas Schick. A counterexample to a conjecture about positive scalar curvature. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Ian Hambleton and Matthias Kreck. Recognizing products of surfaces and simply connected $4$-manifolds. Proc. Amer. Math. Soc. 143 (2015) 2253-2262.
Abstract, references, and article information   
View Article: PDF

[3] Laura Starkston. Symplectic fillings of Seifert fibered spaces. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[4] Selman Akbulut and Çağri Karakurt. Heegaard Floer homology of some Mazur type manifolds. Proc. Amer. Math. Soc. 142 (2014) 4001-4013.
Abstract, references, and article information   
View Article: PDF

[5] Friedrich Hegenbarth and Dušan Repovš. Controlled homotopy equivalences and structure sets of manifolds. Proc. Amer. Math. Soc. 142 (2014) 3987-3999.
Abstract, references, and article information   
View Article: PDF

[6] Søren Galatius and Oscar Randal-Williams. Detecting and realising characteristic classes of manifold bundles. Contemporary Mathematics 620 (2014) 99-110.
Book volume table of contents   
View Article: PDF

[7] Mark Walsh. Metrics of positive scalar curvature and generalised Morse functions, Part II. Trans. Amer. Math. Soc. 366 (2014) 1-50.
Abstract, references, and article information   
View Article: PDF

[8] Kouichi Yasui. Small exotic rational surfaces without 1- and 3-handles. Trans. Amer. Math. Soc. 362 (2010) 5893-5907. MR 2661501.
Abstract, references, and article information   
View Article: PDF

[9] V. O. Manturov. Compact and long virtual knots. Trans. Moscow Math. Soc. 69 (2008) 1-26. MR 2549444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ahmet Beyaz. A new construction of $6$-manifolds. Trans. Amer. Math. Soc. 360 (2008) 4409-4424. MR 2395178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Stefan Papadima and Laurentiu Paunescu. Closed manifolds coming from Artinian complete intersections. Trans. Amer. Math. Soc. 359 (2007) 2777-2786. MR 2286055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Vladislav Chernysh. A quasifibration of spaces of positive scalar curvature metrics. Proc. Amer. Math. Soc. 134 (2006) 2771-2777. MR 2213758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Frank Quinn. Dual decompositions of 4-manifolds II: Linear invariants. Trans. Amer. Math. Soc. 358 (2006) 2161-2181. MR 2197452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Frank Quinn. Dual decompositions of 4-manifolds. Trans. Amer. Math. Soc. 354 (2002) 1373-1392. MR 1873010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David T. Gay. Symplectic $2$-handles and transverse links. Trans. Amer. Math. Soc. 354 (2002) 1027-1047. MR 1867371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Burak Ozbagci and András I. Stipsicz. Noncomplex smooth 4-manifolds with genus-2 Lefschetz fibrations. Proc. Amer. Math. Soc. 128 (2000) 3125-3128. MR 1670411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert E. Gompf and András I. Stipsicz. Notation, important figures. Graduate Studies in Mathematics 20 (1999) 533-539.
Book volume table of contents   
View Article: PDF

[18] Robert E. Gompf and András I. Stipsicz. Symplectic 4-manifolds. Graduate Studies in Mathematics 20 (1999) 385-417.
Book volume table of contents   
View Article: PDF

[19] Robert E. Gompf and András I. Stipsicz. Solutions. Graduate Studies in Mathematics 20 (1999) 455-531.
Book volume table of contents   
View Article: PDF

[20] Robert E. Gompf and András I. Stipsicz. Branched covers and resolutions. Graduate Studies in Mathematics 20 (1999) 239-281.
Book volume table of contents   
View Article: PDF

[21] Robert E. Gompf and András I. Stipsicz. Stein surfaces. Graduate Studies in Mathematics 20 (1999) 419-451.
Book volume table of contents   
View Article: PDF

[22] Robert E. Gompf and András I. Stipsicz. Complex surfaces. Graduate Studies in Mathematics 20 (1999) 67-95.
Book volume table of contents   
View Article: PDF

[23] Robert E. Gompf and András I. Stipsicz. Introduction. Graduate Studies in Mathematics 20 (1999) 3-36.
Book volume table of contents   
View Article: PDF

[24] Robert E. Gompf and András I. Stipsicz. Surfaces in 4-manifolds. Graduate Studies in Mathematics 20 (1999) 37-65.
Book volume table of contents   
View Article: PDF

[25] Robert E. Gompf and András I. Stipsicz. 4-Manifolds and Kirby Calculus. Graduate Studies in Mathematics 20 (1999) MR MR1707327.
Book volume table of contents   

[26] Robert E. Gompf and András I. Stipsicz. Kirby calculus. Graduate Studies in Mathematics 20 (1999) 139-196.
Book volume table of contents   
View Article: PDF

[27] Robert E. Gompf and András I. Stipsicz. Cobordisms, $h$-cobordisms and exotic $\mathbb {R}^{4,}$s. Graduate Studies in Mathematics 20 (1999) 339-383.
Book volume table of contents   
View Article: PDF

[28] Robert E. Gompf and András I. Stipsicz. Handlebodies and Kirby diagrams. Graduate Studies in Mathematics 20 (1999) 99-137.
Book volume table of contents   
View Article: PDF

[29] Robert E. Gompf and András I. Stipsicz. More examples. Graduate Studies in Mathematics 20 (1999) 197-235.
Book volume table of contents   
View Article: PDF

[30] Robert E. Gompf and András I. Stipsicz. Elliptic and Lefschetz fibrations. Graduate Studies in Mathematics 20 (1999) 283-338.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 59 found      Go to page: 1 2